# SDR DALA2024032603772

- Difficulty date: March 24, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 88,017 hours, 41,074 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Safety Valve
- Part number: UNKNOWN
- Condition: Leaking
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3228 - MISC/DE - DUE TO LOSS OF GREEN SYSTEM HYDRAULIC FLUID. FOUND LANDING GEAR SAFETY VALVE 49GA LEAKING.  SAFETY VALVE, ENGINE HYD PUMP, AND FILTERS REPLACED. AIRCRAFT RTS.
